# SDR SWIA20230816

- Difficulty date: August 16, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT GUSSET COMMON TO FLOOR SUPPORT ANGLE LBL12 FS280     (C-CHECK RO 9/13/2023)    INSTALLED NEW GUSSET AT L/H COCKPIT FLOOR ANGLE AT LBL12.0 FWD OF FS 280.0 REF CRJ700 SRM 51-42-06-001-001-A01 AND DRWG CC670-33052 REV. -G. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
